HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Numerical analysis of axially non-linear viscoelastic string with the variable fractional order model by using Bernstein polynomials algorithm

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-03621326
Contributor : Roger Serra Connect in order to contact the contributor
Submitted on : Monday, March 28, 2022 - 10:21:38 AM
Last modification on : Tuesday, March 29, 2022 - 3:42:24 AM

Identifiers

Citation

Cundi Han, Yiming Chen, Gang Cheng, Roger Serra, Lei Wang, et al.. Numerical analysis of axially non-linear viscoelastic string with the variable fractional order model by using Bernstein polynomials algorithm. International Journal of Computer Mathematics, Taylor & Francis, 2022, 99 (3), pp.537-552. ⟨10.1080/00207160.2021.1924367⟩. ⟨hal-03621326⟩

Share

Metrics

Record views

12